# SDR IXX2008F00090

- Difficulty date: August 28, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DECENT, THE ACFT LOST HYDRAULIC FLUID DOWN TO THE STAND PIPE. OPEN.  (K)
